# SDR AALA20090630TUL42

- Difficulty date: June 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN BENT AT 12:00 POSITION, LEFT SIDE, WINDOW NUMBER 33, STATION 807.  REPLACED WINDOW RING PAN.
